MAUDE Adverse Event Report: CARDINAL HEALTH TRUMPET VALVE, NO PROBE,; CATHETER, IRRIGATION

CARDINAL HEALTH TRUMPET VALVE, NO PROBE,; CATHETER, IRRIGATION
Model Number ASU1220
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint was received and forwarded to the manufacturing facility for investigation.The actual complaint product was requested, but not received at the manufacturer.The device history record for the reported lot has been reviewed for conformance to cardinal health specifications and the product does conform.The product is tested 100% for leaks specifically the ¿aspiration button¿ is depressed, opened and closed several times during the test for leaks, and visual integrity appears to be in conformance.Testing had been performed prior to final packaging and sterilization and met all requirements.We will continue to monitor and if the sample becomes available we will reopen the investigation and file a follow-up report.
 
Event or Problem Description
The suction button kept getting stuck during a prostatectomy procedure.No injury to patient, doctor completed the procedure without incident with another device.
 
Additional Manufacturer Narrative
We are unable to confirm the issue reported.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
TRUMPET VALVE, NO PROBE,
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH
1500 waukegan road
waukegan IL 60085
MDR Report Key7503225
Report Number1423537-2018-00196
Device Sequence Number16597669
Product Code GBX
UDI-Device Identifier10630140169779
UDI-Public10630140169779
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberASU1220
Device Catalogue NumberASU1220
Device Lot Number101723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer04/11/2018
Initial Report FDA Received Date05/10/2018
Supplement Report FDA Received Date06/25/2018
Patient Sequence Number1